# SDR DALA1226143142

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 5,134 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3142.  DURING MAINTENANCE FOUND 10WL EMERGENCY LIGHT BATTERY POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED 10WL BATTERY.  TESTS OK PER AMM.  OK FOR SERVICE.
